# SDR 04317650

- Difficulty date: November 12, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N650BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7418
- System (JASC): 3050 · Antenna/Radome Anti-Ice/De-Ice System
- Part: Warning System
- Condition: Activated
- Location: Stab Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORT STATED THAT STAB/MACH TRIM CAUTION MESSAGE DURING DESCENT INTO IAD.  PERFORMED BITE SYSTEM TEST OF STAB/MACH TRIM IAW MM 27-41-00.
